LINE TENSION

My 25-year-old daughter has been contemplating Botox and filler injections due to a few insignificant lines above her brow, and a thin upper lip. As her mother, I of course believe that injections are unnecessary, but at the same time, can’t stop her from making her own decisions. I would like to find out if my daughter will look stiff and doll-like after Botox and fillers, and if there are ways to reverse the results if she’s unhappy with the outcomes?

Dr. Somasundaram Sathappan - January 4, 10:00 AM

Plastic and Reconstructive surgeon, Dr. Somasundaram Sathappan.
This is a great question as it underscores the ‘beauty is in the eye of the beholder’ principle! She feels she needs it but you are worried about the side effects and its reversibility. If done properly Botulinum toxin injections can remove the wrinkles without stiffening the face and leave it looking very natural.  It’s all in the skills of the injector. It lasts for three months, so if you are not happy, the face will revert to its natural state. As for the fillers, hyuloronic acid fillers are reversible with an injection of hyaluronidase enzyme.  I hope this helps.

Find a Doctor

Other
Ybhg Datin Harveen Kaur
Verified
Dermatologists
Dr Lim Shueh Wei
Verified
Aesthetic Physician
Dr Anna Hoo Jen Shi
Verified
Aesthetic Physician
Dr Inder Kaur
Verified
Cosmetic Surgery & Beauty Magazine finds out how mothers get back to their old selves (or better) with a little help from their plastic surgeons. Part 2 - Liposuction (on 17 Jan 2021 - 11:00am) Part 3 - Tummy Tuck (on 19 Jan2021 - 11:00am)
I have relatively good skin with no signs of creasing on my face. My neck however, is a whole different story. I have two very deep lines on my neck and no matter how much skincare, serums or creams I slap on, the deep wrinkles don’t seem to be going anywhere. What treatments do you recommend? Sarah, Kota Damansara
In this comprehensive article, Dr. Lim thoroughly discusses common issues related to over-volumised faces following excessive filler injection. He aptly names this complication Facial Overfilled Syndrome (FOS).